# SDR SWIA201025000

- Difficulty date: October 7, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 18,808 hours, 16,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO OPEN.  (FLT 6593)  REPLACED MAIN CABIN DOOR ASSIST MOTOR.
